# SDR ASAA2023032742604

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 4,478 hours, 1,311 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MSG. GROUNDED - YES. PER B737-9 IFIM 34-61-00-810-918 RESETED THE FAULTS. PERFORMED FMC OPS CHECK NORMAL REF B737-9 AMM 34-61-00-710-801.
